Nagoya Mathematical Journal

Endomorphisms of Deligne-Lusztig varieties

F. Digne and J. Michel

Full-text: Open access

Abstract

We study some conjectures on the endomorphism algebras of the cohomology of Deligne-Lusztig varieties which are a refinement of those of [BMi].

Article information

Source
Nagoya Math. J., Volume 183 (2006), 35-103.

Dates
First available in Project Euclid: 5 September 2006

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1157490980

Mathematical Reviews number (MathSciNet)
MR2253886

Zentralblatt MATH identifier
1119.20008

Subjects
Primary: 20C33: Representations of finite groups of Lie type
Secondary: 20F36: Braid groups; Artin groups 20C08: Hecke algebras and their representations 20G40: Linear algebraic groups over finite fields

Citation

Digne, F.; Michel, J. Endomorphisms of Deligne-Lusztig varieties. Nagoya Math. J. 183 (2006), 35--103. https://projecteuclid.org/euclid.nmj/1157490980


Export citation

References

  • D. Bessis, Groupes des tresses et éléments réguliers , J. Crelle, 518 (2000), 1--40.
  • D. Bessis, The dual braid monoid , Ann. ENS, 36 (2003), 647--683.
  • D. Bessis, F. Digne and J. Michel, Springer theory in braid groups and the Birman-Ko-Lee monoid , Pacific J. Math., 205, n$^\circ$ 2 (2002), 287--309.
  • N. Bourbaki, Groupes et algèbres de Lie, Chap. 4, 5 et 6, Masson (1981).
  • M. Broué et G. Malle, Zyklotomische Heckealgebren , Astérisque, 212 , 119--189 (1993).
  • M. Broué, G. Malle and J. Michel, Towards Spetses I , Transformation groups, 4 , 157--218 (1999).
  • M. Broué et J. Michel, Sur certains éléments réguliers des groupes de Weyl et les variétés de Deligne-Lusztig associées , Progress in Math., 141 (1997), 73--139.
  • M. Broué, Isométries parfaites, types de blocs, catégories dérivées , Astérisque, 181--182 , 61--92 (1990).
  • M. Broué, G. Malle and R. Rouquier, Complex reflection groups, braid groups, Hecke algebras , Crelle, 500 (1998), 127--190.
  • C. W. Curtis et I. Reiner, Methods of representation theory, with applications to finite groups and orders, vol. II, Wiley (1987).
  • P. Deligne, Action du groupe des tresses sur une catégorie , Invent. Math., 128 (1997), 159--175.
  • F. Digne et J. Michel, Representations of Finite Groups of Lie Type, London Math. Society Student Texts 21, Cambridge University Press (1991).
  • F. Digne, J. Michel and R. Rouquier, Cohomologie des variétés de DeligneLusztig , arxiv:math.RT/0410454, to appear in Advances in Math.
  • M. J. Dyer, Hecke Algebras and reflections in Coxeter groups , Ph. D. Thesis, University of Sydney (1987).
  • S. Eilenberg, Sur les transformations périodiques de la surface de la sphère , Fund. Math., 22 (1934), 28--41.
  • G. Lusztig, Representations of Finite Chevalley Groups , C\.B\.M\.S., 39 (1978).
  • G. Lusztig, Coxeter Orbits and Eigenspaces of Frobenius , Invent. Math., 38 , 101--159 (1976).
  • G. Lusztig, Characters of reductive groups over finite fields, Annals of Math. studies 107, Princeton University press (1984).
  • G. Lusztig, Character Sheaves , Advances in Math., 56 (1985), 193--237, 57 (1985), 226--265 and 266--315, 59 (1986), 1--63, 61 (1986), 103--165.
  • G. Lusztig, Hecke algebras with unequal parameters, CRM Monographs Ser. 18, Amer. Math. Soc. (2003).
  • J. Michel, A note on words in braid monoids , Journal of Algebra, 215 , 366--377 (1999).
  • T. Shoji, Character sheaves and almost characters of reductive groups , Adv. in math., 111 , 244--313 (1995).
  • T. Shoji, Character sheaves and almost characters of reductive groups, II , Adv. in math., 111 , 314--354 (1995).
  • T. A. Springer, Regular elements of finite reflection groups , Invent. Math., 25 , 159--198 (1974).
  • H. Van der Lek, The homotopy type of complex hyperplane complements , Thesis, Nijmegen (1983).